# SDR SWAA2022041248098

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 21,769 hours, 9,536 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT BULB SEAL OUTBOARD ATTACH ANGLE CRACKED AT RIVETS ON SUPPORT BEAM 15' AFT OF REAR SPAR AND 24' INBOARD OF NUMBER 8 SPOILER ACTUATOR / REMOVED AND REPLACED RIGHT WING AFT BULB SEAL OUTBOARD ATTACH ANGLE AT SUPPORT BEAM 15' AFT OF REAR SPAR AND 24' IB OF #8 SPOILER ACTUATOR PER SRM 51-40-02 AND DRAWING 115A6200.
